# SDR AWXA200300371

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,268 hours, 26,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280063
- Condition: Missing
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLIGHT CONTROL - FLT 0055 - ON POST FLIGHT WALK AROUND MAINTENANCE FOUND A 6' BY 6" SECTION OF BONDED MATERIAL MISSING FROM THE UPPER SURFACE OF THE LT INBOARD AFT TRAILING EDGE FLAP.  MAINTENANCE INSPECTED THE UPPER SURFACE OF THE LT INBOARD AFT TRAILING EDGE FLAP AND FOUND DAMAGE NOT TO REQUIRE MONITOR IAW NOTE B OF 757-200 SRM 57-53-01.  AIRCRAFT WAS FLOWN TO PHX WHERE THE DAMAGED FILLER WAS REMOVED, AREA WAS PRIMED, AND A NEW REPLACEMENT FILLER WAS INSTALLED.  AREA WAS SANDED TO CONTOUR, PRIMED, AND PAINTED IAW 757-200 SRM 51-21-10.
